I have a lot of side effects such as increased anxiety, tremors, nausea and total lethargy and fatigue and general feelings of hopelessness and bouts of uncontrolled weeping. Dr replaced citalopram 20mg because it no longer seemed to be having any effect after 5 yrs. Do i continue with the fluoxetine for a little while longer or do i go back to my GP - tjhese side effects are causing me a lot of distress.
I am also on Fluoxetine and started off that way. Do you have a psychiatrist or just the GP? You may need a psychiatrists supervision for awhile if you don't have one. Some GP's mean well but don't always know what is best when it comes to depression issues so some extra support may help you figure this out. Good luck my friend and hope you feel better soon sometimes it does take some time. marjorie zych
Yeah i put a third vote on that idea^^. Physchs are SPECIALIZED in theses kind of things. Now dont get me wrong, GPs know their stuff, haha, theyre doctors! But ive found that every GP has his/her own antidepressant that they think is THE wonder drug for everybody. The truth is everyone reacts radically differently to medication and you just need to find the one thats right for you. You said you were on citalopram for 5 years, so im sure people have told you this before, but its worth saying i suppose. I would say maybe try to stay on the prozac for a week or two more if you can stand it, i know when i first started prozac it took a real long time for me to fully adjust.
If i may suggest something id say lexapro. I didnt do too well on prozac, so i switched to lexapro and it was great! Like i said everyones different though.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on sertraline for almost 2 weeks still have anxiety... and the side effects are headaches?
Posted 12 Oct 2010 • 1 answer
Posted 6 Feb 2013 • 1 answer
Posted 7 Jan 2014 • 2 answers
Posted 18 Aug 2016 • 2 answers
Posted 18 Feb 2018 • 2 answers